# SDR UPS96806026

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 1580 SHEAR TIE CRACKED AT LONGERON 31, 32 AND 34R.  REPAIRED SHEAR TIE PER SRM 53-3-0 AND 51-1-20D.
